Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
John Smith

Tazorac--Redness&Peeling--ok to continue?

i stop tazorac about 4-5 weeks ago and my skin feels so much better then it did when i was on it

my face looks liekd i just walked out a dam blizzard when i was on it it dryed up up so much that my skin produced more oil for the loss = more breakouts

Share this post


Link to post
Share on other sites

apply very small amounts. should be like 1 pea spot on each cheek, 1 on forehead, and a teeny one around mouth/nose area

you can try applying it every-other day too

Share this post


Link to post
Share on other sites

Been on tazorac for about 5 weeks now I haven't notice any redness or peeling. I apply it only at night during the day I use a moisturizer with spf 15.

Share this post


Link to post
Share on other sites

I used tazorac and minocycline for like, 3 months? Anyways yea the tazorac can really dry up your skin and you can wake up sometimes looking like a crocodile. My skin started getting really sensitive after using it for so such a long time so I stopped. I went over to using B5 and Blotcha's regimen and my skin has no pimples, except for redmarks.

Share this post


Link to post
Share on other sites

I've been using Tazorac for 5 weeks. During the first week I experienced peeling and redness, but that went away during the second week. So, then I decided to start applying a little more since the side effects had went away. Bad idea. My face got dry again and my face turned red. People were asking me if I had just got back from Florida! Anyway, I skipped 1 night of it and the next day I justed applied a pea sized amount. The redness subsided after about 3 days. When they say a pea sized amount they really mean it. Also, make sure you use a mild cleanser and a moisturizer if your skin gets dry. So far my face hasn't improved. I was clear from the 2 week to the 4 week, but just last week I had a small breakout which I hope was the last. My derm said she expected me to be a lot worse when she saw me at week 4. I'm just going to stick with it and try not to dry my face out too much.

Share this post


Link to post
Share on other sites

I had a pretty good experience with Tazorac. I loved it.

At first, I was a little red, I was peeling, etc etc.

I was using it every night and not washing it off or anything.

So, the derm said to either;

1) Wash it off after 30 minutes to an hour.

2)Use it every other night.

The worst part of Taz was the first few weeks, then it was pretty great.

Here's what I did, and do now;

Wash face with water in the AM

Splash face with water at night, and pat dry.

30 minutes later, I apply tazorac.

about 30 minutes later, I wash it off with cleanser. (Spectro Jel)

Keep with it, I personally think it's amazing. Some people experience redness and peeling A LOT, but some don't at all. It does start to calm down, when your skin is used to it.

They say to use sunscreen, but OOPS, I didn't at all, because I was afraid It would cause breakouts, so I just avoided the sun like the plague.

Now, after more than a year, I can leave the Tazorac on at night, and if I find I'm getting a little red, or too dry, that means I went a little overboard in my application.

hth

Share this post


Link to post
Share on other sites

I'm using Gel, 0.1%.

I also took minocycline with it, but now I'm just using the Tazorac.

It took a while, but my skin is amazing now.

Give it 2 or 3 months, and you'll see some noticable changes, if only in skin texture...

The first little while is kinda disappointing, because I felt my skin and acne scars looked a little worse...and my skin had a yucky look to it.

Now, it looks awesome, and even in lighting that isn't so good, my skin still looks nice! Which was one of my goals...I hated looking different in different types of light.

hth

If you have any more questions, feel free to PM me.

Share this post


Link to post
Share on other sites

Marvel

How long did you take the antibiotic? I'm on doxy and taz and fear that when I stop the doxy my skin will go bad again. Taz has worked wonders. Still get a zit here or there. How long before your skin was completely clear?

Share this post


Link to post
Share on other sites

Im using tazorac gel, i have been using it for a week and it has helped my acne very much. Pimples are disappearing and the redness is decreasing. Hope it stays that way.

Share this post


Link to post
Share on other sites

how long is it necessary to take tazorac for full results? once you go for 6 months, or however long you are suppose to take it, how long are the effects suppose to last, or is it meant for you to take continuously?

Share this post


Link to post
Share on other sites

It says 12 weeks but you should start to see improvements usually after 6 weeks. It suppose to last as long as your on it. Don't expect any miracles, either your body out grows acne or it doesn't no medication now or in the future can do that for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×